# SDR VNAA202504170073

- Difficulty date: April 17, 2025
- Submitted: April 17, 2025
- Operation: Air carrier
- Aircraft: N508AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10072
- Aircraft time: 48,423 hours, 36,906 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670312091S
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STGR 21L BETWEEN FS280 AND FS295 FOUND TO BE CORRODE IN MULTIPLE LOCATIONS. CORRECTIVE ACTION: STGR 21L BETWEEN FS 280 AND FS295 REQUIRES REPLACEMENT DUE TO BEING IN A NO DAMAGE ALLOWED ZONE IAW CRJ700 SRM 53-21-03-101-002-A01. LOCATED, DRILLED, AND DEBURRED NEW STGR 21L PN: SH670-31209-1S BETWEEN FS 280 AND FS333 IAW CRJ700 SRM 51-40-11-001-001-A01. INSTALLED STGR 21L PN: SH670-31209-1S BETWEEN FS280 AND FS333 IAW CRJ700 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01. APPLIED PROTECTIVE FINISHES IAW CRJ700 SRM 51-25-00-001-001-A01..      SH670-31209-1S
